On operations on sets admitting transfinite indexes
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 195-230
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1957_6_a3,
author = {A. A. Lyapunov},
title = {On operations on sets admitting transfinite indexes},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {195--230},
year = {1957},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1957_6_a3/}
}
A. A. Lyapunov. On operations on sets admitting transfinite indexes. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 195-230. http://geodesic.mathdoc.fr/item/MMO_1957_6_a3/